# SDR YENA2024121601556

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A321-231
- Aircraft serial: 03263
- Aircraft time: 62,028 hours, 22,285 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT#974, AUA-BOS. (AIRCRAFT DECLARED AN EMERGENCY AND DIVERTED TO MCO) 'AT 8,000' ON CLIMB, GREEN HYD LO PRESSURE. ALL OTHER SYSTEMS NORMAL; FOUND #1 DOOR RETRACT ACTUATOR INBD FLEX HOSE LEAKING EXCESSIVELY. REPLACED FLEX HOSE IAW AMM 32-31-39. PERFORMED EDP #1 CAVITATION CHECK. REPLACED #1 EDP CASE DRAIN FILTER IAW AMM 29-00-00-280-006-A01. ALL OPS CHECKS GOOD.'
